Functional hallux limitus: a review

DURRANT, BEVERLEY and Chockalingam, N. (2009) Functional hallux limitus: a review Journal of The American Podiatric Medical Association, 99 (3). pp. 236-243. ISSN 0003-0538

Full text not available from this repository.
Item Type: Journal article
Subjects: B000 Health Professions > B600 Health Research
Faculties: Faculty of Health and Social Sciences > School of Health Professions
Depositing User: Converis
Date Deposited: 02 Sep 2009
Last Modified: 05 Apr 2013 12:47
URI: http://eprints.brighton.ac.uk/id/eprint/5882

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year